I have been taking norco for neck pain for 1year off & on. I want to know how to get off. I can't afford rehab. I have been through withdraws before & my symptoms are mainly anxiety. My heart starts to beat fast & have no energy for a long time so I get back on. Its terrible. Does anyone else have this symptom when withdrawing. I take 5 to 8 day. Thank you.
Oh yes! I had terrible terrible kids village hating anxiety wild withdrawing from north of that was doctor prescribes so he I explained it to my doctor and he gave me an anti anxiety medication to use while I was he bring down off of the narcotic and that seemed to help a lot I asked him if that if there is anything else that we can do to stop the withdrawals are at least how to alleviate the pain not the pain but the symptoms of withdrawing like anxiety I am not being able to sleep and stuff like that they can help you with sleeping pillsor different methods to help yourself like I said they can give you an exciting occations my eggs my advice would be just a speak with your doctor tell much going on in that you don't think you need to painkillers anymore and that you'd like to get of them and they can help relatively good now they cannot help you with all of the withdrawal symptoms that your main thing is anxiety in the can for sure help you so just ask your doctor and good luck
You can try Propranolol for palpitations (racing heart),it's a very old med I use for coming off oxys. Made it easy for me. It's a beta-blocker that stops the funky feeling in your heart. Is not a benzodiazapines, so I think your doc would go for it. Also prevents migraines.
Good Lu k,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2010 • 1 answer
Posted 30 Nov 2010 • 4 answers
Posted 2 Apr 2012 • 4 answers
Posted 2 May 2012 • 3 answers
Posted 26 May 2015 • 1 answer